MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 8FR X 16CM - PIG1280T; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 8FR X 16CM - PIG1280T; THORACENTESIS TRAY
Model Number PIG1280T
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported by the distributor that the cap was loose and separated and the syringe did not eject the product into the patient.Reported issue: screw cap was loose and fell off and on to the ground.The product cap normally comes pretty tight.The third one the syringe did not eject the product into the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr (b)(4).Follow-up emdr for device evaluation: two trays containing vials and syringes of lot 0001409459 were provided to our quality team for investigation.The syringes were examined and operated as intended and the failure mode of syringe occluded was not confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001409459 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information, a probable root cause was evaluated for this investigation as a supplier related issue.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.H3 other text : see manufacturer here.

Brand Name
SAFE-T-CENTESIS TRAY 8FR X 16CM - PIG1280T
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12555668
Report Number1625685-2021-00066
Device Sequence Number19754569
Product Code PXI
UDI-Device Identifier10885403108402
UDI-Public(01)10885403108402
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model NumberPIG1280T
Device Catalogue NumberPIG1280T
Device Lot Number0001409459
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown